# SDR DXTA200702632

- Difficulty date: November 28, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N281QS
- Make and model: Amd FALCON2000
- Aircraft serial: 81
- Aircraft time: 7,241 hours, 4,628 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Reads Low
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 HYDRAULIC SYSTEM QUANTITY INDICATED IN THE RED ZONE FOR QUANTITY DURING TAKEOFF RUN. ABORTED TAKEOFF ENSUED AS A RESULT OF LOW HYDRAULIC QUANTITY.  SERVICED HYD SYSTEM IAW MM CH 29-112.
